# SDR FDEA202211092764

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66247
- Aircraft time: 2,186 hours, 1,097 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T300116G
- Part serial: 1246
- Condition: Damaged
- Location: Rt Elevator
- Part time: 2,186 hours, 1,097 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD ELEVATOR - UPPER SKIN SURFACE HAS IMPACT DAMAGE AT LOCATION OF   INBOARD FWD CORNER,MWT. REPAIRED RH OB ELEVATOR TOP SURFACE (6"X6") REF. 767 SRM 55-20-01-2R REPAIR 1 & 767 SRM 51-70-04-0G   PAR 4E. PERFORMED BALANCE CALCULATION PER 767 SRM 51-60-02-0G  ( 3.4 LBS-IN) MOMENT FOR REPAIR AND   REPAINT ON RH OB ELEVATOR, DATA TAG WAS UPDATED. THIS IS A MAJOR REPAIR SEE JPF FOR OTHER STEPS   ACCOMPLISHED. AND EA H-5520-T0371610 P1.
